MathSciNet Relay Station
MathSciNet bibliographic data
MR1410163 11H60 (11H06 52C07)
Banaszczyk, W. Inequalities for convex bodies and polar reciprocal lattices in $\bold R^n$. II. Application of $K$-convexity. Discrete Comput. Geom. 16 (1996), no. 3, 305–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement